Publications in 1989
- Smooth solution for an integro-differential equation of
parabolic type (with J. Cannon),
Differential and Integral Equations,
Vol. 2, No. 1, (1989) 111-121.
- A finite difference solution to an inverse problem for
determining a control function in a parabolic partial differential
equation (with S. Wang), Inverse Problems, 5(1989) 631-640.
- Quasi-linear parabolic equations with nonlocal boundary conditions
(with J. Cannon and J. van der Hoek),
Rendiconti di Matematica , Serie VII, Vol. 9 Roma
- Galerkin methods and $L^2$ error estimates for hyperbolic
integro-differential equations (with J. Cannon and C. Xie),
Calcolo , Vol. 26 (1989) 197-206.
- A priori $L^2$ error estimates for Galerkin approximations for semi-linear
integro-differential equatios of parabolic type, Transport Theory, Invariant
Imbedding and Integral Equation (P. Nelson, et al., eds) Lecture Notes
in Pure and Applied Mathematics 115 (1989) 421-434.
- A free boundary value problem related to the combustion of a solid:
First initial-boundary value case, Differential Equations and Applications
(R. Aftebizadeh, ed) Ohio University Press 1 (1989) 109-121.
RETURN TO MAIN PAGE